# SDR DALA2021110206752

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 66,752 hours, 8,474 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 38 C TO G O2 PANEL DOWN. CORRECTIVE ACTION: STOWED O2 PANEL PER AMM 35-21. (8349463)
